# SDR TSAA9553031

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BULKHEAD-TO-FLOOR BEAM FITTING AT BBL '0' AND BS 727 CRACKED HORIZONTALLY ACROSS RADIUS OF FORWARD FLANGE, .75 INCH LONG.  REPAIRED PER ECO 2331 PART I AND IV.  AIRCRAFT RETURNED TO SERVICE.  (X)
